Calorie Counter

You are currently viewing the message boards in:

Hi I'm New

jsissojsisso Posts: 11Member Posts: 11Member
I have received so much help from this site and I only became a member hours ago. Wow. I was reading about my medication and it's side effects. My problem is I don't get hungry, and other side effects that I have found contributed to my weight gain. One even causes weight gain. hmmmm All this time I thought the reason you get heavy was because you ate too much. (Boy was that a a misconception.)

I wish I had the luxury to ask why we are not told that if you don't eat or medication can cause weight gain that it's not just because you like hot fudge sudaes (which I do). ( on a rare occasion)

But now that I'm smarter than I was I wonder if I eat my 1200 cal if I'm only defeating myself because I'm on these medications and perhaps I should talk to the dr. (what a novel idea)

I look forward to reading, and sharing on this website.

Thank you :heart: :love:

Replies

  • jsissojsisso Posts: 11Member Posts: 11Member
    I have received so much help from this site and I only became a member hours ago. Wow. I was reading about my medication and it's side effects. My problem is I don't get hungry, and other side effects that I have found contributed to my weight gain. One even causes weight gain. hmmmm All this time I thought the reason you get heavy was because you ate too much. (Boy was that a a misconception.)

    I wish I had the luxury to ask why we are not told that if you don't eat or medication can cause weight gain that it's not just because you like hot fudge sudaes (which I do). ( on a rare occasion)

    But now that I'm smarter than I was I wonder if I eat my 1200 cal if I'm only defeating myself because I'm on these medications and perhaps I should talk to the dr. (what a novel idea)

    I look forward to reading, and sharing on this website.

    Thank you :heart: :love:
  • VishousBabeVishousBabe Posts: 71Member Posts: 71Member
    Hi! I agree- talk to the DR. Meds can do strange things to a body- weight gain is definately one of them. Good luck- and don't give up those occasional sundaes! (good for the soul!!)
  • CanelitasCanelitas Posts: 712Member Posts: 712Member
    Hi...Welcome! :flowerforyou:
  • simlanesimlane Posts: 31Member Member Posts: 31Member Member
    welcome!!!
    i am on meds to help with weight but they seem to make things worse, talking to the drs always helps and here, surprising how much ppl on here know!!

    good luck:drinker:
Sign In or Register to comment.